patient having Acute coronary syndome..what to give ? heparin alone or heparin with tirofiban - USMLE Forums
USMLE Forums Logo
USMLE Forums         Your Reliable USMLE Online Community     Members     Posts
Home
USMLE Articles
USMLE News
USMLE Polls
USMLE Books
USMLE Apps
Go Back   USMLE Forums > USMLE Step 2 CK Forum

USMLE Step 2 CK Forum USMLE Step 2 CK Discussion Forum: Let's talk about anything related to USMLE Step 2 CK exam


Reply
 
Thread Tools Search this Thread Display Modes
  #1  
Old 06-25-2012
tyagee's Avatar
USMLE Forums Master
 
Steps History: ---
Posts: 1,365
Threads: 648
Thanked 588 Times in 354 Posts
Reputation: 598
Default patient having Acute coronary syndome..what to give ? heparin alone or heparin with tirofiban

patient having Acute coronary syndome..what to give ? heparin alone or heparin with tirofiban

A 71-year-old man is admitted from the emergency department
to telemetry for chest pain. He had a triple bypass two years ago
but continued to experience occasional chest pain on exertion.
Recently, the patient has begun having chest pain at rest. This
time, the chest pain started approximately three hours ago and
was slightly relieved with sublingual nitroglycerin. He usually
takes metoprolol, aspirin, lisinopril, atorvastatin, and a
nitroglycerin patch. All of them are continued in the hospital.
Upon arrival to the floor, his vital signs are: temperature 99.2 F,
blood pressure 128/62 mm Hg, pulse 56/min, and respirations
16/min. The physical examination is unremarkable. His first set
of cardiac enzymes and the EKG are normal. The nurse calls you
a half-hour after you saw the patient to tell you that he is
complaining of chest pain. You perform an EKG, and it reveals 3-
mm of ST depression in the lateral leads, which was not seen on
the previous EKG this evening. Which of the following
medications should be administered to this patient at this time?
(A) Heparin alone
(B) Clopidogrel (Plavix)
(C) Heparin and coumadin
(D) Tirofiban (Aggrastat)
(E) Tirofiban and heparin

dont have clear explanations...
Reply With Quote Quick reply to this message



Reply

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the USMLE Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:
Medical School
Choose "---" if you don't want to tell. AMG for US & Canadian medical schools. IMG for all other medical schools.
USMLE Steps History
What steps finished! Example: 1+CK+CS+3 = Passed Step 1, Step 2 CK, Step 2 CS, and Step 3.

Choose "---" if you don't want to tell.

Favorite USMLE Books
What USMLE books you really think are useful. Leave blank if you don't want to tell.
Location
Where you live. Leave blank if you don't want to tell.

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
DVT Management, what's after Heparin? tyagee USMLE Step 2 CK Forum 6 06-09-2012 04:19 PM
Why Heparin causes Hyperkalemia! chienpolska USMLE Step 2 CK Forum 1 03-03-2012 10:06 PM
question - regarding heparin sfsheran USMLE Step 1 Forum 2 03-02-2012 06:03 AM
Doubt about heparin and warfarin dr_mhm USMLE Step 2 CK Forum 5 10-07-2011 08:24 PM
Question regarding LMW Heparin lemontea88 USMLE Step 1 Forum 1 11-06-2009 08:31 PM

RSS Feed
Find Us on Facebook
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.

USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2014)